Q: The last few months my friend and I experimented with andro gel thinking it would make our T levels go up and make our work outs better. We got the andro gel online with no prescription (which I know is really stupid on our behalf). The past couple of months I have been experienced a lot of acne and hair loss. I went to the doctor and confessed and said what I did, and he was very disappointed and lectured me on how dangerous it was and stupid on my behalf – which I totally agree. He told me the rise in testosterone from andro gel contributed to the acceleration of hair thinning and acne. I had mild hair loss prior but the andro gel seem to have accelerated it. The doctor put me on Propecia and gave me some acne cream for the acne. He said the Propecia will undo some of the damage it did for the hair. In your experience, can Propecia reverse some of the damage? I am 28 years old.
A: Your doctor is giving you the right course of action. Testosterone supplements can accelerate hair loss, particularly in those with underlying genetic hair loss. Finasteride 1mg (Propecia) should help you to grow your hair back. You may also want to consider using minoxidil (Rogaine) in addition.Posted by